Open Access

Some Characteristic Quantities Associated with Homogeneous https://static-content.springer.com/image/art%3A10.1155%2F2007%2F84146/MediaObjects/13660_2006_Article_1750_IEq1_HTML.gif -Type and https://static-content.springer.com/image/art%3A10.1155%2F2007%2F84146/MediaObjects/13660_2006_Article_1750_IEq2_HTML.gif -Type Functions

Journal of Inequalities and Applications20072007:084146

DOI: 10.1155/2007/84146

Received: 22 November 2006

Accepted: 20 March 2007

Published: 21 May 2007

Abstract

Several characteristic quantities associated with homogeneous https://static-content.springer.com/image/art%3A10.1155%2F2007%2F84146/MediaObjects/13660_2006_Article_1750_IEq3_HTML.gif -type and https://static-content.springer.com/image/art%3A10.1155%2F2007%2F84146/MediaObjects/13660_2006_Article_1750_IEq4_HTML.gif -type functions are introduced and studied in this paper. Further, the concepts of https://static-content.springer.com/image/art%3A10.1155%2F2007%2F84146/MediaObjects/13660_2006_Article_1750_IEq5_HTML.gif -property and https://static-content.springer.com/image/art%3A10.1155%2F2007%2F84146/MediaObjects/13660_2006_Article_1750_IEq6_HTML.gif -property for a couple of functions are introduced and some quantities for a pair of homogeneous functions having https://static-content.springer.com/image/art%3A10.1155%2F2007%2F84146/MediaObjects/13660_2006_Article_1750_IEq7_HTML.gif -property and https://static-content.springer.com/image/art%3A10.1155%2F2007%2F84146/MediaObjects/13660_2006_Article_1750_IEq8_HTML.gif -property are obtained, respectively. As an application, a bound for the solution of the homogeneous complementarity problem with a https://static-content.springer.com/image/art%3A10.1155%2F2007%2F84146/MediaObjects/13660_2006_Article_1750_IEq9_HTML.gif -type function is derived.

[1234567]

Authors’ Affiliations

(1)
Department of Mathematics, Sichuan University
(2)
Department of Mathematics Education and the RINS, Gyeongsang National University

References

  1. Fiedler M, Pták V: On matrices with non-positive off-diagonal elements and positive principal minors. Czechoslovak Mathematical Journal 1962, 12(87): 382–400.Google Scholar
  2. Cottle RW, Pang J-S, Stone RE: The Linear Complementarity Problem, Computer Science and Scientific Computing. Academic Press, Boston, Mass, USA; 1992:xxiv+762.Google Scholar
  3. Isac G: Complementarity Problems, Lecture Notes in Mathematics. Volume 1528. Springer, Berlin, Germany; 1992:vi+297.Google Scholar
  4. Isac G: Topological Methods in Complementarity Theory, Nonconvex Optimization and Its Applications. Volume 41. Kluwer Academic Publishers, Dordrecht, The Netherlands; 2000:xiv+683.Google Scholar
  5. Mathias R, Pang J-S: Error bounds for the linear complementarity problem with a https://static-content.springer.com/image/art%3A10.1155%2F2007%2F84146/MediaObjects/13660_2006_Article_1750_IEq10_HTML.gif -matrix. Linear Algebra and Its Applications 1990, 132: 123–136. 10.1016/0024-3795(90)90058-KMathSciNetView ArticleMATHGoogle Scholar
  6. Xiu N, Zhang J: A characteristic quantity of https://static-content.springer.com/image/art%3A10.1155%2F2007%2F84146/MediaObjects/13660_2006_Article_1750_IEq11_HTML.gif -matrices. Applied Mathematics Letters 2002,15(1):41–46. 10.1016/S0893-9659(01)00090-8MathSciNetView ArticleMATHGoogle Scholar
  7. Gowda MS: On the extended linear complementarity problem. Mathematical Programming 1996,72(1):33–50. 10.1007/BF02592330MathSciNetView ArticleMATHGoogle Scholar

Copyright

© Ya-Ping Fang et al. 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.